All Journal Entries Journals
Previous | Next

Yasmin Side Effects

Nov 13, 2008 - 4 comments
Tags:

pills

,

side effect

,

Yasmin

,

Birth Control



I started a Yasmin User Stories Forum because I wanted to have a place where other women who have suffered from yasmin side effects to gather and share stories. Are there any other people who have had mood swings, depression, spotting or anything else since starting to take Yasmin Birth Control Pill (YAZ) ?

I have heard of some pretty bad stuff. Feel free to leave comments or share your story in the forum. I'll try to find some more information to put here soon. Here is the site address: http://yasmin-side-effects.ning.com/

Comments
Post a Comment
Avatar_f_tn
by pike7411, Aug 04, 2009
yeah i agree so far ive only been on yasmin for four months but im very itchy all over, very anxious and depressed sometimes.  ive also been having a mild sore throat which may be from allergies but i dunno.  i also have somewhat dry skin and just noticed a couple brown spots today on my skin but generally i feel pretty good so i think im just gonna suck it up.  last week i had a swollen lymphnode in my armpit, and i have been having stupid muscle aches. but hey i havent gotten pregnant so i guess its doing its job and thats all i can ask for.  

Avatar_f_tn
by robin0520, Oct 23, 2009
I have been on Yasmin and now Yaz, since 2002. I had absolutely no side effects at all, it maintained my weight, controlled the breakthrough bleeding, minimzed all of the bloating and the cramping. When my husband and I decided to get pregnant, my doctor said it would take about 6months. 6 months later, I was pregnant. I had relatively normal periods when I stopped taking the pill, heavy with a lot of pain, as they had been in the past. I suffer from depression, but have never noticed any change due to the pill. When I was off everything during my pregnancy, I was in bad shape. Once I went back on the pill, it got better and once I went back on the other meds it got even better. I have not had any of the side effects listed on this forum and am very frustrated with the medical community who want to take this pill off the market. Any time a woman takes a hormone, her emotional state is going to change, it doesn't take a rocket scientist to figure this out. This is the only pill that has ever worked for me, and I do not feel that I need to suffer because someone, somewhere thinks they have a problem with it. Maybe if we all read the information packet that comes in the box, we will all know that dry skin can be due to hormones, (post above mine) and the discoloration of the skin? Read the materials that come in the box!!! They put them there for a reason.

Avatar_f_tn
by mazzmatazz, Apr 07, 2011
So happy to have found this site. I have been taking Yasmin for six months and went to renew my script yesterday for 12 months. I have been experiencing a number of the side-effects listed in this blog, ie, mood swings, nausea, very bad headaches, anxiety and tiredness.  I am extremely fit, vegetarian and don't drink alcohol so I couldn't understand any of the above.  Having read these entries, I will not be continuing with Yasmin. It will help save my relationship if nothing else. It was my boyfriend who realised the connection between the change in my behaviour/health and the pill.

Avatar_n_tn
by tracy86, Feb 12, 2013
hi i recently started using yasmin 21 only a month on mon 4th feb 2013, my cycle ended and was suppose to stop the pill for 7 days to get my period but i started the new set for and extra 3 days and didn't take the pill on friday 8th-sunday10th, hoping my period would have started the monday i started back the pill on the monday 11th feb 2013 and i stopped again on the 12th, but no period did i do something wrong there?? would i get my period??

Post a Comment